MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AUTOCAT2 WAVE; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AUTOCAT2 WAVE; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0500
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported " bio-med received a call of pump shutting off, (believe lost power) been running in bio-med without problems but would like pump checked out." additional information states "checked voltages and battery-checked power switch and reset connections on switch.Tapped around switch (newest style switch) shake tested, could not even get screen to flicker.Preformed functional checks pass all.Pump had been left turned on in bio-med and and no problem seen." the pump was replaced with another pump to continue therapy.Patient's current condition is unknown.No patient harm or injury reported.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "pump shutting off" is not able to be confirmed.No part was returned to teleflex chelmsford for investigation.According to the service report, the field service engineer checked the pump and could not replicate the problem.The pump passed functional checkout.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description
It was reported " bio-med received a call of pump shutting off, (believe lost power) been running in bio-med without problems but would like pump checked out." additional information states "checked voltages and battery-checked power switch and reset connections on switch.Tapped around switch (newest style switch) shake tested, could not even get screen to flicker.Preformed functional checks pass all.Pump had been left turned on in bio-med and no problem seen." the pump was replaced with another pump to continue therapy.Patient's current condition is unknown.No patient harm or injury reported.

Brand Name
AUTOCAT2 WAVE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18970928
Report Number3010532612-2024-00249
Device Sequence Number20457503
Product Code DSP
UDI-Device Identifier30801902051715
UDI-Public30801902051715
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAP-0500
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer04/26/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown